Article citationsMore>>

B. Kai, R. Li and H. Zou, “New Efficient Estimation and Variable Selection Methods for Semiparametric Varying Coefficient Partially Linear Models,” Annals of Statistics, Vol. 39, No. 1, 2011, pp. 305-332. doi:10.1214/10-AOS842

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top